# SDR DL733011409

- Difficulty date: August 26, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N3301
- Make and model: Boeing 737347
- Aircraft serial: 23181
- Aircraft time: 46,324 hours, 32,159 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part serial: DL4079
- Condition: Separated
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 MAIN TIRE TREAD SEPARATED FROM TIRE ON TAKE OFF. DAMAGING LEFT I/B FLAPS AND LEFT GEAR DOOR. CA REPLACED TIRE, GEAR DOOR AND REPAIRED FLAP DAMAGE.
